# SDR CA101207006

- Difficulty date: December 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 3,369 hours
- Engine: Pwc PW610FA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324476814
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,259 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED SMALL TORQUE FLUCTUATIONS IN CRUISE FLIGHT. MAINTENANCE REMOVED THE FUEL CONTROL UNIT FOR INSPECTION AND REPAIR AS NECESSARY. (TC# 20101207006)
